# SDR HAIHEEA9326

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT REPORT PER TOWER. PERFORMED PRELIMINARY INSPECTION.  FOUND RECEIVED WEAK, SWAPPED MICRO-PROCESSOR AND MIXER DIODE.  NO HELP.  TROUBLESHOT FURTHER, FOUND PROBLEM TO BE IN LOCAL OSC, FOUND WHEN COVER TO LOCAL OSC IS PUT ON UNIT, RECEIVER DROPS OFF, WHENEVER COVER ISOFF, UNIT RECEIVES GOOD.  REPLACED LOCAL OSCILLATOR ASSY.  REPAIRED.  ALSO REPLACED Q415 HEATSINK AND F401 FUSE.  BENCH CHECK GOOD.
